MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 UNIAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH

ORTHOPEDIATRICS 5.5/6.0 UNIAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Model Number 00-1300-6640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
1 year post op follow up patient showed with broken screw at liv.

Brand Name
5.5/6.0 UNIAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Common Device Name
5.5/6.0 UNIAXIAL PEDICLE SCREWS - Ø6.5MM, 40MM LENGTH
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24815667
Report Number3006460162-2026-00016
Device Sequence Number5952234
Product Code NKB
UDI-Device Identifier00841132130674
UDI-Public00841132130674
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number00-1300-6640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale